# SDR UPS02437844

- Difficulty date: February 26, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B046561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - UPPER LOBE CROWN STRINGER SPLICE FITTING CORROSION CRACKING FOUND AT BS 1737 S-2R.  REPLACED STR SPLICE BS 1740 S2R AS PER SRM 51-10-01 PG 8.
